# SDR SWAA2022051800587

- Difficulty date: April 11, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Condition: Loose
- Location: Lh Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE HOLD OPEN ROD OUTBOARD FAN COWL SUPPORT BRACKET AFT POSITION LT ENGINE 2022-204200 / [01] REPLACED HOLD OPEN ROD OUTBOARD FAN COWL SUPPORT BRACKET AFT POSITION LT ENGINE IAW SRM 51-40-02-0G-0;[02] TASK COMPLETED
